# SDR HALA2012080500190

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,446 hours, 33,120 cycles
- Engine: Ge CF680A2
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE LOOP MESSAGE DISPLAYED DURING CLIMB OUT AT APPROXIMATELY 9,200 FT,  WENT OUT ON ITS OWN AT 24,000 FT.   R & R PRINTED CIRCUIT CARD IAW AMM 26-10-01.  ENGINE RUN OPS CHECKED OK ON GROUND.  OK FOR SERVICE.  ACCOMPLISHED FIM 26-11. FAULT TREE 804 WIRING CHECKED OK IAW WDM 26-11-21.
